Creating and sharing knowledge for telecommunications

Generalized additional boundary conditions for wire media

Maslovski , S. ; Morgado, T. A. ; Silveirinha, M. G. ; Kaipa, C. S. R. ; Yakovlev, A.

New Journal of Physics Vol. 12, Nº 113047, pp. 1 - 19, November, 2010.

ISSN (print): 1367-2630
ISSN (online): 1367-2630

Journal Impact Factor: 3,558 (in 2014)

Digital Object Identifier: 10.1088/1367-2630/12/11/113047

Abstract
We generalize additional boundary conditions (ABCs) for wire media by including arbitrary wire junctions with impedance loading. Special attention is given to the conditions at the interface of two uniaxial wire media with metallic patches at the junction. The derived ABCs are validated against full-wave numerical simulations.